RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1966, Volume 169, Number 6, Pages 1279–1280 (Mi dan32499)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

Certain problems of conformal mapping generating quadratic differentials with five different poles

P. M. Tamrazov

Mathematics Institute, Academy of Sciences of the Ukrainian SSR

Full text: PDF file (396 kB)

Bibliographic databases:
UDC: 517.54
Presented: М. А. Лаврентьев
Received: 27.11.1965

Citation: P. M. Tamrazov, “Certain problems of conformal mapping generating quadratic differentials with five different poles”, Dokl. Akad. Nauk SSSR, 169:6 (1966), 1279–1280

Citation in format AMSBIB
\Bibitem{Tam66}
\by P.~M.~Tamrazov
\paper Certain problems of conformal mapping generating quadratic differentials with five different poles
\jour Dokl. Akad. Nauk SSSR
\yr 1966
\vol 169
\issue 6
\pages 1279--1280
\mathnet{http://mi.mathnet.ru/dan32499}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0201625}
\zmath{https://zbmath.org/?q=an:0172.37702}


Linking options:
  • http://mi.mathnet.ru/eng/dan32499
  • http://mi.mathnet.ru/eng/dan/v169/i6/p1279

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. M. Tamrazov, “Extremal conformal mappings and poles of quadratic differentials”, Math. USSR-Izv., 2:5 (1968), 987–996  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:38
    Full text:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020